# SDR CA130607008

- Difficulty date: June 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 8,410 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Cap
- Part number: 160010
- Condition: Missing
- Location: Antenna Tube
- Part time: 8,707 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 1 ACFT CURRENTLY UNDEROING A 300 HR INSPECTION WAS FOUND TO HAVE A PLASTIC CAP FROM AN UNKNOWN SOURCE RESTING IN THE TAIL BELOW THE ELEVATOR BELLCRANK.  THE CAP WAS FOUND TO BE FROM THE ANTENNA TUBE IN THE TAIL.  AN INSPECTION OF THE FLEET ACFT WAS CARRIED OUT. THE CAP WAS FOUND MISSING FROM THIS AIRCRAFT.  IN CONSULTATION WITH ACFT IT WAS DEEMED TO BE OK TO CONTINUE UNTIL PARTS COULD BE PROCURED. THERE IS A CHANCE THAT IF THIS CAP RESTS IN A CERTAIN SPOT IT COULD RESTRICT ELEVATOR CONTROL MOVEMENT.
